# SDR SWAA2021123049584

- Difficulty date: December 2, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD ENTRY DOOR SLIDE COVER AFT GIRT BAR STORAGE CLIP IS LOOSE. ; / [01] REMOVED AND REPLACED FASTENER ON FWD ENTRY DOOR SLIDE COVER AFT GIRT BAR STORAGE CLIP PER SRM 51-40-02-0G-0; [02] VERIFIED REMOVED AND REPLACED FASTENER ON FWD ENTRY DOOR SLIDE COVER AFT GIRT BAR STORAGE CLIP PER SRM 51-40-02-0G-0
